ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact N-wave solutions of generalized Burgers equations

Sachdev, PL and Joseph, KT and Vaganan, Mayil B (1996) Exact N-wave solutions of generalized Burgers equations. In: Studies in Applied Mathematics, 97 (04). pp. 349-367.

[img] PDF
full.pdf

Download (360Kb)
Official URL: http://www.jstor.org/sici?sici=0962-8444(19940608)...

Abstract

Exact N-wave solutions for the generalized Burgers equation u(t) + u(n)u(x) + (j/2t + alpha) u + (beta + gamma/x) u(n+1) = delta/2u(xx),where j, alpha, beta, and gamma are nonnegative constants and n is a positive integer, are obtained. These solutions are asymptotic to the (linear) old-age solution for large time and extend the validity of the latter so as to cover the entire time regime starting where the originally sharp shock has become sufficiently thick and the viscous effects are felt in the entire N wave.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Blackwell Publishing.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Jul 2009 04:29
Last Modified: 19 Sep 2010 05:27
URI: http://eprints.iisc.ernet.in/id/eprint/19246

Actions (login required)

View Item View Item